# SDR AALA202310312788

- Difficulty date: October 24, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 41,071 hours, 17,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Lug
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN SEAT TRACK AT STA 727G, LBL 46 MISSING LUG. REPAIRED SEAT TRACK PER SRM 52-00-52-2R-5 AND EA 348902.
